RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 4, Pages 63–68 (Mi faa438)  

This article is cited in 7 scientific papers (total in 7 papers)

The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation

V. A. Timorin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa438

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:4, 268–272

Bibliographic databases:

UDC: 512.647+514.177+515.165.4
Received: 27.01.1998

Citation: V. A. Timorin, “The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation”, Funktsional. Anal. i Prilozhen., 32:4 (1998), 63–68; Funct. Anal. Appl., 32:4 (1998), 268–272

Citation in format AMSBIB
\Bibitem{Tim98}
\by V.~A.~Timorin
\paper The Mixed Hodge--Riemann Bilinear Relations in the Linear Situation
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 4
\pages 63--68
\mathnet{http://mi.mathnet.ru/faa438}
\crossref{https://doi.org/10.4213/faa438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1678857}
\zmath{https://zbmath.org/?q=an:0948.32021}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 4
\pages 268--272
\crossref{https://doi.org/10.1007/BF02463209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081453400006}


Linking options:
  • http://mi.mathnet.ru/eng/faa438
  • https://doi.org/10.4213/faa438
  • http://mi.mathnet.ru/eng/faa/v32/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dinh, TC, “Commutative groups of automorphisms of a compact Kahler manifold”, Duke Mathematical Journal, 123:2 (2004), 311  crossref  mathscinet  zmath  isi  scopus
    2. Dinh, TC, “The mixed Hodge-Riemann bilinear relations for compact Kahler manifolds”, Geometric and Functional Analysis, 16:4 (2006), 838  crossref  mathscinet  zmath  isi  scopus
    3. Cattani, E, “Mixed Lefschetz Theorems and Hodge-Riemann Bilinear Relations”, International Mathematics Research Notices, 2008, rnn025  crossref  mathscinet  zmath  isi  scopus
    4. Tien-Cuong Dinh, Viet-Anh Nguyen, Tuyen Trung Truong, “On the Dynamical Degrees of Meromorphic Maps Preserving a Fibration”, Commun. Contemp. Math., 14:6 (2012), 1250042  crossref  mathscinet  zmath  isi  scopus
    5. Dinh T.-C., Nguyen V.-A., Truong T.T., “Equidistribution For Meromorphic Maps With Dominant Topological Degree”, Indiana Univ. Math. J., 64:6 (2015), 1805–1828  crossref  mathscinet  zmath  isi  scopus
    6. Li P., “Cauchy-Schwarz-Type Inequalities on Kahler Manifolds-II”, J. Geom. Phys., 99 (2016), 256–262  crossref  mathscinet  zmath  isi  scopus
    7. Diamond B.E., “Smooth Surfaces in Smooth Fourfolds With Vanishing First Chern Class”, J. Pure Appl. Algebr., 222:5 (2018), 1164–1188  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:295
    Full text:184
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019